Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 68, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 6, 2012, 9:11 PM CDT for Forest County, Oneida County, Vilas County, Wisconsin. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2012, 9:11 PM CDT (02:11 UTC)
- Expired
- Jul 6, 2012, 9:46 PM CDT
- In force
- 35 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Forest County, WI, Oneida County, WI, Vilas County, WI
The radar
The Marquette radar (KMQT), 148 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 6:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1332 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
319
WUUS53 KGRB 070211
SVRGRB
WIC041-085-125-070300-
/O.NEW.KGRB.SV.W.0068.120707T0211Z-120707T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CDT FRI JUL 6 2012
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FOREST COUNTY IN NORTHEAST WISCONSIN...
NORTHERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...
SOUTHEASTERN VILAS COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 1000 PM CDT
* AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EAGLE RIVER TO 11 MILES
SOUTHWEST OF EAGLE RIVER TO 11 MILES NORTHEAST OF WILLOW
RESERVOIR...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...POPPLE RIVER...MC NAUGHTON...SUGAR CAMP...CLEARWATER
LAKE...ANVIL LAKE CAMPGROUND...THREE LAKES AND FRANKLIN LAKE
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4580 8990 4583 8954 4601 8931 4587 8868
4572 8868 4572 8854 4564 8865 4560 8901
TIME...MOT...LOC 0211Z 287DEG 35KT 4592 8926 4580 8941
4578 8964
WIND...HAIL 60MPH 1.00IN
$$
RDM2 follow-up statements
356
WWUS53 KGRB 070226
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CDT FRI JUL 6 2012
WIC041-085-125-070300-
/O.CON.KGRB.SV.W.0068.000000T0000Z-120707T0300Z/
FOREST WI-ONEIDA WI-VILAS WI-
926 PM CDT FRI JUL 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
VILAS...NORTHERN ONEIDA AND NORTHERN FOREST COUNTIES UNTIL 1000 PM
CDT...
AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF EAGLE RIVER TO 10
MILES SOUTH OF EAGLE RIVER TO 8 MILES NORTH OF RHINELANDER...MOVING
EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
POPPLE RIVER...THREE LAKES...FRANKLIN LAKE CAMPGROUND...HILES...
STARKS...GAGEN...ARGONNE AND NEWALD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS CAN PRODUCE
LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO
DOCK AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A
THUNDERSTORM.
&&
LAT...LON 4580 8990 4583 8954 4601 8931 4587 8868
4572 8868 4572 8854 4564 8865 4560 8901
TIME...MOT...LOC 0226Z 287DEG 35KT 4587 8906 4575 8921
4574 8944
WIND...HAIL 60MPH 1.00IN
$$
RDM557
WWUS53 KGRB 070246
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
946 PM CDT FRI JUL 6 2012
WIC041-085-125-070256-
/O.CAN.KGRB.SV.W.0068.000000T0000Z-120707T0300Z/
FOREST WI-ONEIDA WI-VILAS WI-
946 PM CDT FRI JUL 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VILAS...NORTHERN
ONEIDA AND NORTHERN FOREST COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4580 8990 4583 8954 4601 8931 4587 8868
4572 8868 4572 8854 4564 8865 4560 8901
TIME...MOT...LOC 0246Z 287DEG 35KT 4581 8879 4569 8894
4568 8917
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 7:24 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 6, 7:24 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 724 PM CDT FRI JUL 6 2012 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .UPDATE...RADAR CLEARLY SHOWED THAT THE LAKE BREEZE HAD PUSHED ALL THE WAY THROUGH KEWAUNEE AND MANITOWOC COUNTIES LATE THIS AFTENOON... AND WAS NEARING GREEN BAY. AIRPORT/MARINE OBS INDICATED THAT TEMPS HAD DROPPED INTO THE MID 70S NEAR THE LKSHR...AND 80S INLAND...SO DECIDED TO CANCEL THE EXCESSIVE HEAT WARNING FOR KEWAUNEE/MANITOWOC COUNTIES. IT IS POSSIBLE THAT BROWN/CALUMET COUNTIES MAY COOL ENOUGH IN THE NEXT FEW HOURS TO DROP THE HEADLINES EARLY...BUT WILL NEED TO SEE HOW MUCH COOLING WE GET WITH THE LAKE BREEZE THIS FAR INLAND. LOCATIONS FARTHER WEST WILL LIKELY JUST BE ALLOWED TO EXPIRE AT 10 PM. KIECKBUSCH && .PREV DISCUSSION...ISSUED AT 230 PM CDT FRI JUL 6 2012... SYNOPSIS...HEAT WAVE CONDITIONS COMING TO AN END AS TEMPERATURES EASE BACK CLOSER TO SEASONAL NORMALS. DRY AND WARM CONDITIONS EXPECTED NEXT WEEK. MASSIVE UPR RIDGE GENERATING THE MIDWEST HEAT WAVE WL RETROGRADE WWD INTO THE CENTRAL ROCKIES AND THEN BUILD NWD THROUGH WRN CANADA DURING THE FIRST HALF OF THE FCST PERIOD. THAT WL ALLOW UPR TROF TO FORM OVER ERN CANADA...WITH A WK EXTENSION SWD TOWARD THE LOWER MISSISSIPPI VALLEY. THE RESULTING NWLY UPR FLOW THAT DEVELOPS ACRS THE FCST AREA WL PUSH MUCH DRIER AIR ACRS THE RGN. TEMPS WL EASE BACK CLOSER TO SEASONAL NORMALS FOR A FEW DAYS... THEN WARM AGAIN DURING THE LATTER PART OF NEXT WK. BUT AT THIS POINT...THERE IS NO SIGN OF A RETURN TO HEAT WAVE CONDITIONS IN THE FORESEEABLE FUTURE. THE ONLY REAL CHC FOR SIG WIDESPREAD PCPN WL BE WITH THE FRONT CROSSING THE AREA DURING THE NEXT DAY OR SO...AND THE BEST CHCS SEEMS TO BE ACRS THE N. SHORT TERM...TNGT AND SAT. MAIN FCST FOCUS TO BE ON PCPN TRENDS TNGT INTO EARLY SAT AS A CDFNT SLOWLY SAGS SOUTH THRU THE STATE. THE 19Z MSAS SFC ANALYSIS A DEW POINT DISCONTINUITY OVER SRN WI SLOWLY LIFTING NORTH. THE TRUE CDFNT STRETCHED ACROSS NRN WI AND WAS SLOWLY SAGGING SOUTH. INCREASING CONVERGENCE BETWEEN THESE TWO BOUNDARIES AND THE APPROACH OF A SHORTWAVE ALOFT ARE EXPECTED TO HELP INITIATE SHWRS/TSTMS LATER THIS AFTERNOON AND SET THE STAGE FOR ADDITIONAL PCPN TNGT. PLENTY OF HOT AIR ACROSS CNTRL/E-CNTRL WI THIS AFTERNOON WITH READINGS AGAIN IN THE 90S TO LWR 100S. THE CDFNT DRAPED ACROSS NRN WI WL BE ALLOWED TO DROP SOUTH THRU THE REST OF THE FCST AREA TNGT AS THE LARGE...HOT DOME OF HI PRES IN THE MID-LEVELS OF THE ATMOSPHERE RETROGRADES WWD TOWARD THE ROCKIES. MAIN FOCUS FOR SHWRS/TSTMS TO BE ACROSS NRN WI WHERE THE SHORTWAVE...RIGHT ENTRANCE REGION OF THE UPPER JET...COOLING ALOFT BEHIND THE FNT AND WEAKEST CAP TO ALL CO-EXIST. WL ALSO HAVE TO WATCH FOR ISOLATED SEVERE STORMS AS THE ATMOSPHERE AHEAD OF THE CDFNT IS VERY UNSTABLE WITH STRONGER BULK SHEAR VALUES ACROSS THE NORTH. HAVE GENERALLY MAINTAINED POPS FROM LIKELY NORTH TO LOW END CHCS OVER THE SRN TIER OF COUNTIES. WL ALSO ALLOW THE EXCESSIVE HEAT WARNING TO EXPIRE AT 03Z THIS EVENING AS THE CDFNT MOVES THRU THE AREA AND TEMPS/HUMIDITY LEVELS BEGIN TO DROP. AS THE MEAN FLOW BECOMES MORE NW-ORIENTATED OVER THE GREAT LKS ON SAT...THIS WL HELP PUSH THE CDFNT OUT OF WI AND ALLOW FOR COOLER/ LESS HUMID CONDITIONS TO BUILD SWD FROM CANADA. WL NEED TO CARRY PCPN CHCS INTO AT LEAST SAT MORNING FOR LINGERING FORCING FROM DEPARTING SHORTWAVE/JET LIFT...AS WELL AS THE FNT STILL IN THE PROCESS OF EXITING THE REGION. THE BIGGER NEWS WL BE THE END TO THE OPPRESIVE HEAT AND HUMIDITY WHICH HAS BEEN LOCKED OVER NE WI SINCE EARLY IN THE WEEK. LOOK FOR MAX TEMPS TO BE CLOSER TO NORMAL FOR EARLY JULY (UPR 70S/LWR 80S) WITH DEW POINTS FALLING INTO THE 50S TO AROUND 60 DEGS. LONG TERM...SAT NGT THROUGH NEXT FRI. ALTHOUGH THERE WERE SOME INDICATIONS THAT PCPN ASSOC WITH THE FRONT COULD LINGER ACRS THE SRN PART OF THE FCST AREA SAT EVE...EVIDENCE JUST DID NOT SEEM STG ENOUGH TO INTRODUCE CHC INTO WHAT WAS A DRY FCST FOR THAT PERIOD. DRIER AIR ARRIVING IN THE AREA WL ALLOW NIGHTTIME LOWS TO FALL OFF MORE...SO ADJUSTED TEMPS DOWN A BIT OVER THE N TOMORROW NGT. THE NAM WAS DEVELOPING A RATHER COMPACT LOOKING SFC REFLECTION OF SOME UPPER-LEVEL ENERGY DROPPING SWD LATE IN THE WEEKEND...WHICH RESULTED IN SOME PCPN BEING FCST FOR LATE IN THE WEEKEND INTO EARLY NEXT WK. THAT IDEA HAD VERY LIMITED SUPPORT AMONG SREF MEMBERS...AND NO SUPPORT FM THE ECMWF. SO OPTED TO DISCOUNT NAM AND GO WITH A DRY FCST FOR THE LATTER PART OF THE WEEKEND AND EARLY NEXT WK. MED RANGE MODELS OFFERED VARYING IDEAS ABOUT THE EVOLUTION OF THE SRN EXTENSION OF THE ERN NOAM UPR TROF LATE IN THE PERIOD. ALTHOUGH UPR HEIGHTS START TO RISE AGAIN ACRS THE FCST AREA AGAIN... THERE WERE SOME INDICATIONS THAT WEAKNESS IN THE RIDGE MAY LINGER ACRS THE RGN...INCRG THE CHCS FOR SCT DIURNAL CONVECTION. WHILE THAT CERTAINLY IS A POSSIBILITY...GIVEN THE OVERALL DRY PATTERN OF THE PAST SEVERAL WEEKS...OPTED TO HOLD OFF ON INTRODUCING LOW CHC POPS AT THE END OF THE EXTENDED FCST UNTIL THE EVOLUTION OF THE ERN NOAM TROF BECOMES CLEARER. && .AVIATION...SCT TSTMS...SOME SEVERE...WERE DEVELOPING OVER THE NW THIRD OF WI EARLY THIS EVG...AND MAY IMPACT THE RHI/AUW/CWA TAF SITES THIS EVG. OTHERWISE...A COLD FRONT WILL SAG SOUTH ACROSS THE AREA...AND GENERATE SHOWERS AND SCT TSTMS. MVFR/IFR CONDITIONS MAY ACCOMPANY THE STORMS. PATCHY MVFR CIGS WER ALSO NOTED BEHIND THE FRONT...AND THESE COULD MOVE INTO THE REGION LATER THIS EVG AND OVERNIGHT. MOST OF THE REGION SHOULD HAVE VFR CONDITIONS...THOUGH. KIECKBUSCH && .GRB WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR WIZ030- 031-035>039-045-048-049. &&
Hazardous weather outlook, Jul 6, 2:55 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CDT FRI JUL 6 2012 ...CORRECTED TONIGHT PORTION OF MARINE SECTION... WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 255 PM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE HEAT WAVE WILL LINGER INTO TONIGHT FOR CENTRAL AND EAST CENTRAL WISCONSIN BEFORE THE PASSAGE OF A COLD FRONT BRINGS RELIEF TO THE REGION. HEAT INDICES IN THE UPPER 90S TO LOWER 100S CAN STILL BE EXPECTED THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA TONIGHT. GIVEN THE HUMID CONDITIONS ACROSS THE AREA...ANY OF THE STORMS COULD PRODUCE TORRENTIAL RAINS. SOME STORMS COULD ALSO CONTAIN LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EAST- CENTRAL WISCONSIN ON SATURDAY...THOUGH SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-072000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 255 PM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW OF THESE STORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW. KALLAS/SKOWRONSKI
In the hours before
Special weather statement, Jul 6, 7:00 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 700 PM CDT FRI JUL 6 2012 WIZ005-010-011-070045- FOREST-ONEIDA-VILAS- 700 PM CDT FRI JUL 6 2012 ...STRONG STORMS DEVELOPING OVER NORTH-CENTRAL WISCONSIN THIS EVENING... AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM 25 MILES SOUTHWEST OF RHINELANDER THIS STORM WAS MOVING EAST AT ABOUT 30 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MPC
Local storm report, Jul 6, 7:24 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL HAZELHURST 45.79N 89.71W
07/06/2012 M0.50 INCH ONEIDA WI TRAINED SPOTTER
BY LAKE KATHRINE.
&&
PATHLocal storm report, Jul 6, 7:27 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
727 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL HAZELHURST 45.79N 89.71W
07/06/2012 M0.88 INCH ONEIDA WI TRAINED SPOTTER
LAKE KATHERINE OBSERVER
&&
PATHSpecial weather statement, Jul 6, 8:37 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 837 PM CDT FRI JUL 6 2012 WIZ010-011-019-070230- FOREST-LANGLADE-ONEIDA- 837 PM CDT FRI JUL 6 2012 ...STRONG STORM OVER EASTERN ONEIDA COUNTY... AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES WEST OF CRANDON...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... STARKS...MONICO...NASHVILLE...MOLE LAKE. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MPC
Special weather statement, Jul 6, 8:42 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 842 PM CDT FRI JUL 6 2012 WIZ005-010-070215- ONEIDA-VILAS- 842 PM CDT FRI JUL 6 2012 ...STRONG THUNDERSTORMS MOVING TOWARDS ARBOR VITAE AND MINOCQUA... AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER EXTREME SOUTHWESTERN VILAS COUNTY...MOVING EAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... ARBOR VITAE AND WOODRUFF BY 855 PM CDT... MINOCQUA BY 855 PM CDT... LAKE TOMAHAWK BY 900 PM CDT... ST GERMAIN BY 905 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:05 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 40 min |
| Jul 6, 7:40 PM CDT | Tornado Warning | GRB | Oneida | 35 min |
| Jul 7, 3:03 AM CDT | Small Craft Advisory | GRB | 12 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.